MAUDE Adverse Event Report: CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1201
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the above lot has been reviewed for conformance to the cardinal health specifications.The product is tested 100% for leaks.Specifically, the ¿aspiration button¿ is depressed, opened and closed several times during the test for leaks, and visual integrity appears to be in conformance.There has been no other complaint from this lot.Testing had been performed prior to final packaging and sterilization and met all requirements.The product has not been returned for review and therefore the exact cause cannot be determined without sample for evaluation.Cardinal health has issued a voluntary recall on 6/11/2018 for this product.
 
Event or Problem Description
The issue was met with 3 medical devices of this type: a lack of aspiration and washing.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
MDR Report Key7773297
Report Number1423537-2018-00234
Device Sequence Number19180247
Product Code GBX
UDI-Device Identifier10630140169700
UDI-Public10630140169700
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1201
Device Catalogue NumberASU1201
Device Lot Number121616
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date08/10/2018
Patient Sequence Number1